# SDR AWXA200700352

- Difficulty date: February 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6549488503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING CRACKED, WBL 157.  REPLACED LEFT WING MAIN LANDING GEAR SUPPORT BEAM FITTING IAW AWA ER 03-5722-07065-SS.
